# SDR SWAA2021081800559

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 727 R-Lbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR SPLICE PLATE CORRODED STA 727D WL 158 LBL 23-RBL 23' DOT 185-005 ; / [01] SPLICE PLATE AT STA 727D IS OUT OF LIMITS AT 100% MATERIAL LOSS. VERIFIED NEW PART TO BE 146A9401-8; A TAG# A72427.; [02] VERIFIED STEP 1.; [03] AFT CARGO COMPARTMENT FLOOR SPLICE AT BS 887 BETWEEN FLOOR PANEL 140CF AND 140DF ORIGINAL MATERIAL .063' LOSS .063' REMAINING 0. IAW SRM 53-00-50-1A-1 REPLACE NEW PART PN 146A9401U8.; [04] ITEM 3 SHOULD BE SRM 53-00-53-1A-2.; [05] VERIFIED STEPS 3. AND 4. AUDIT C/W
